RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Temirbulatov, N S

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:126
Abstract pages:349
Full texts:170
References:54

http://www.mathnet.ru/eng/person19718
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/609165

Publications in Math-Net.Ru
1996
1. N. S. Temirbulatov, “A spectral problem for the $P_n$-approximation of the transport equation”, Mat. Zametki, 60:4 (1996),  627–630  mathnet  mathscinet  zmath; Math. Notes, 60:4 (1996), 471–475  isi
2. N. S. Temirbulatov, “A spectral problem related to the $P_1$-approximation by spherical harmonics for the nonstationary one-velocity transport equation”, Mat. Zametki, 59:3 (1996),  472–476  mathnet  mathscinet  zmath; Math. Notes, 59:3 (1996), 338–342  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020